# SDR AALA202501022211

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 32,149 hours, 13,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EMERGENCY DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE IS LOW. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
